# SDR 0002646313

- Difficulty date: July 30, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 4,305 hours, 527 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, H

## Discrepancy

DURING CLIMB (PEK), A SMALL FIRE WAS NOTICED AT THE NR 3 OVEN IN THE NR 3 GALLEY.  DISCHARGED PORTABLE HALON FIRE EXTINGUISHER AND PULLED CIRCUIT BREAKER.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED OVEN AND OVEN CONTROLLER.  OPERATIONAL CHECK GOOD.
